| Model Number |
02.12.0212CRR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-nov-2022: lot 1901349: (b)(4( items manufactured and released on ¨03-jul-2019.Expiration date: 2024-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability 1 year and 9 months after the primary surgery.The surgeon revised the liner with a thicker one and the surgery was completed successfully.